| Model Number |
LS3092 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, pre-operatively, the 2 jaws of the device broke.The pieces of the jaws were recovered and put in a bottle.There was no patient involvement.
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.The returned product did not meet specification as received.Visual inspection found two broken/missing snaps on one side of the electrode jaw of the device.The broken snaps were returned.The reported condition was confirmed.The investigation found damaged/broken snap on the electrode jaw.Snap damage can be caused by the user improperly misaligning the snaps into the mating holes during assembly.This damage can also be caused by multiple assembly attempts.The investigation identified the root cause of the reported event to be attributed to user error.Refer to the product instructions for use for additional information on the proper method of assembling the electrodes onto the reusable instrument.If information is provided in the future, a supplemental report will be issued.